Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46570
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Banas, J. | en_US |
dc.contributor.author | Rocha, J. | en_US |
dc.contributor.author | Sadarangani, K. B. | en_US |
dc.date.accessioned | 2018-11-23T05:50:47Z | - |
dc.date.available | 2018-11-23T05:50:47Z | - |
dc.date.issued | 2003 | en_US |
dc.identifier.issn | 0377-0427 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46570 | - |
dc.description.abstract | The aim of this paper is to investigate a class of integral equation of Volterra type and its solvability in the space of continuous and bounded functions on . The main tool used in our considerations is the technique associated with measures of noncompactness. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Abstract and Applied Analysis | en_US |
dc.source | Journal of Computational and Applied Mathematics [ISSN 0377-0427], v. 157 (1), p. 31-48 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Darbo condition | en_US |
dc.subject.other | Integral equations | en_US |
dc.subject.other | Measure of noncompactness | en_US |
dc.title | Solvability of a nonlinear integral equation of Volterra type | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/S0377-0427(03)00373-X | |
dc.identifier.scopus | 0042121069 | - |
dc.identifier.isi | 000184519400002 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 55938905900 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.identifier.eissn | 1687-0409 | - |
dc.description.lastpage | 48 | - |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 31 | - |
dc.relation.volume | 157 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 330873 | |
dc.contributor.daisngid | 3562370 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Banas, J | |
dc.contributor.wosstandard | WOS:Rocha, J | |
dc.contributor.wosstandard | WOS:Sadarangani, KB | |
dc.date.coverdate | Agosto 2003 | |
dc.identifier.ulpgc | Sí | es |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3243-8256 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Rocha Martín, Juan | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
17
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
18
checked on Mar 30, 2025
Page view(s)
66
checked on Aug 17, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.